# SDR 99ZZZM52

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13759
- Make and model: Boeing 727227
- Aircraft serial: 21044
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE OUTBOARD SEAT TRACK SCALLOPS AT BS 340 RBL 54 WAS FOUND WITH CORROSION.  REMOVED SEAT TRACK FABRICATED AND INSTALLED NEW SEAT TRACK IAW B727 SRM 51-30-02, 53-10-05, AND MM 51-20-11.  (M)
